Alert archive / Montana / High Wind Warnings in 2013

High Wind Warning 9, NWS Great Falls, MT

February 22, 2013

NWS Great Falls, MT issued this high wind warning at Feb 22, 2013, 4:05 AM MST. It took effect at Feb 22, 2013, 12:00 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2013, 4:05 AM MST (11:05 UTC)
In effect from
Feb 22, 2013, 12:00 PM MST
Expired
Feb 23, 2013, 8:05 AM MST
In force
20 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WWUS75 KTFX 221105
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
405 AM MST FRI FEB 22 2013

MTZ044-221215-
/O.CAN.KTFX.HW.A.0008.130222T1900Z-130223T1900Z/
TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...SHELBY
405 AM MST FRI FEB 22 2013

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

HIGH WINDS ARE NO LONGER EXPECTED. 

$$

MTZ009-010-048-222315-
/O.UPG.KTFX.HW.A.0008.130222T1900Z-130223T1900Z/
/O.NEW.KTFX.HW.W.0009.130222T1900Z-130223T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
405 AM MST FRI FEB 22 2013

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO NOON MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO NOON MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BECOME STRONG AND
  GUSTY ALONG THE ROCKY MOUNTAIN FRONT THIS AFTERNOON AND CONTINUE
  INTO TONIGHT. WINDS WILL DIMINISH SATURDAY MORNING. TRAVEL WILL
  BE HAZARDOUS FOR HIGH-PROFILE VEHICLES...ESPECIALLY ON NORTH-
  SOUTH ORIENTED ROADS.

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH
  ARE LIKELY.

* OTHER IMPACTS: THE COMBINATION OF STRONG WINDS AND SNOW IN THE
  MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-050-054-222315-
/O.EXT.KTFX.HW.A.0008.130223T0000Z-130223T1900Z/
CASCADE-JUDITH BASIN-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...STANFORD
405 AM MST FRI FEB 22 2013

...HIGH WIND WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH
SATURDAY MORNING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM THIS AFTERNOON THROUGH
SATURDAY MORNING. 

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS
  AFTERNOON AND COULD BECOME STRONG BY THIS EVENING. THE GREATEST
  THREAT FOR HIGH WINDS WILL BE LATE TONIGHT AS A COLD FRONT MOVES
  THROUGH THE AREA. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-
  PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS.

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH
  ARE POSSIBLE.

* OTHER IMPACTS: THE COMBINATION OF GUSTY WINDS AND SNOW IN THE
  MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: STANFORD...KINGS HILL PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
4 follow-up statements
325 
WWUS75 KTFX 222310
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
410 PM MST FRI FEB 22 2013

MTZ012-050-054-230015-
/O.CAN.KTFX.HW.A.0008.130223T0000Z-130223T1900Z/
CASCADE-JUDITH BASIN-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...STANFORD
410 PM MST FRI FEB 22 2013

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

HIGH WINDS ARE NO LONGER EXPECTED. 

$$


MTZ009-010-048-231200-
/O.CON.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
410 PM MST FRI FEB 22 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL
  CONTINUE ALONG THE ROCKY MOUNTAIN FRONT TONIGHT. WINDS WILL 
  DIMINISH SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH-
  PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. 

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 
  MPH ARE LIKELY. 

* OTHER IMPACTS: THE COMBINATION OF STRONG WINDS AND SNOW IN 
  THE MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING 
  SNOW. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
061 
WWUS75 KTFX 230429
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
929 PM MST FRI FEB 22 2013

MTZ015-231300-
/O.EXA.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
929 PM MST FRI FEB 22 2013

...HIGH WIND WARNING IN EFFECT UNTIL NOON MST SATURDAY FOR ROUTE
287 OVER NORRIS HILL IN MADISON COUNTY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...
WHICH IS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL
  CONTINUE OVER NORRIS HILL TONIGHT. WINDS WILL DIMINISH SATURDAY
  MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH-PROFILE.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 
  MPH ARE LIKELY.

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-231300-
/O.CON.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
929 PM MST FRI FEB 22 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WESTERLY WINDS WILL 
  CONTINUE ALONG THE ROCKY MOUNTAIN FRONT TONIGHT. WINDS WILL 
  DIMINISH SATURDAY MORNING. TRAVEL WILL BE HAZARDOUS FOR HIGH- 
  PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. 

* WINDS: SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 
  MPH ARE LIKELY.

* OTHER IMPACTS: THE COMBINATION OF STRONG WINDS AND SNOW IN 
  THE MOUNTAINS WILL CAUSE POOR VISIBILITIES DUE TO BLOWING 
  SNOW. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
078 
WWUS75 KTFX 231131
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
431 AM MST SAT FEB 23 2013

MTZ009-010-048-231245-
/O.CAN.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
431 AM MST SAT FEB 23 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS HAVE DIMINISHED.

$$

MTZ015-231900-
/O.CON.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
431 AM MST SAT FEB 23 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY FOR
ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...

A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON
COUNTY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL SHIFT TO
  NORTHWEST AROUND 7 AM MST DUE TO A COLD FRONTAL PASSAGE. TRAVEL
  WILL BE HAZARDOUS FOR HIGH- PROFILE VEHICLES.

* WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL
  SHIFT TO THE NORTHWEST AT 15 TO 30 MPH WITH GUSTS TO 40 MPH
  AFTER 7 AM MST.

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
740 
WWUS75 KTFX 231505
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
805 AM MST SAT FEB 23 2013

MTZ015-231615-
/O.CAN.KTFX.HW.W.0009.000000T0000Z-130223T1900Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
805 AM MST SAT FEB 23 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS WILL REMAIN BREEZY THIS MORNING WITH AREAS OF BLOWING SNOW
POSSIBLE...HOWEVER HIGH WINDS ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 22, 3:42 AM MST, 23 minutes earlier.

Area forecast discussion, Feb 22, 3:42 AM MST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
342 AM MST Fri Feb 22 2013

.DISCUSSION...
Today through Sunday...The main weather feature during the period
will be an upper trough which will move through the forecast area
on Saturday. Models are in good agreement in how they handle this
trough. The associated cold front is expected to reach the
Continental Divide around midnight tonight then reach a line from
Havre to Lewistown to West Yellowstone around 6 am Saturday. As for
the high wind warning confidence is high that high winds will
occur over the Rocky Mountain Front later this afternoon and last
through the night. Also have high confidence that winds will not
reach high wind criteria over Toole county so dropped them from
the high wind watch. For that portion of the high wind watch over
central Montana do not have high enough confidence that they will
experience high winds to upgrade them to a warning. On the other
hand do not have high enough confidence that they will not see
high winds to drop them from the watch. Do have high confidence
that there will not be high winds today. Upshot of all this is
will continue the watch but delay the beginning of the watch until
5 pm today. The winter weather advisories over portions of
southwest Montana appear to be on track but will lower snow totals
slightly. The Rocky Mountain Front will see snow by this evening
which combined with the high winds will cause areas of blowing
snow so have issued a winter weather advisory for this area. Do
want to point out that over southwest Montana expect a period of
poor visibilities due to snow and gusty winds late tonight and
early Saturday morning as the front moves through. Behind the
cold front over the plains the GFS model and NAM model both have
an unstable airmass but are much different in how much moisture
they expect with the NAM being drier than the GFS. Am reluctant to
go as dry as the NAM would suggest so have continued with a
mention of snow showers. Looking ahead to Sunday an upper ridge
will be moving into western Montana. By this time should see a
drier airmass over the plains however there might be enough
moisture for a threat of snow showers over the mountains of the
forecast area. Blank

Sunday night through Friday night...Medium range models are in fair
agreement through next week in the large scale pattern,
maintaining a progressive westerly flow aloft through the first
half of next week before transitioning to a more amplified pattern
by late week as a large upper level ridge develops along the west
coast. A transient upper level ridge will move across the region
Sunday night and Monday before the next system in progressive
westerly flow moves across the Northern Rockies and MT Monday
night and Tuesday. The bulk of the precipitation with this system
looks to be focused over the mountains with just a slight chance
over the plains/valleys. Another brief period of ridging looks to
occur Tuesday night before another round of shortwave energy moves
across the region Wednesday and Thursday, again producing
precipitation over the mountains with only slight chances for
lower elevations. Models are in pretty good agreement developing a
strong upper level ridge along the west coast late next week into
next weekend, but differ some with the amplitude and and eastern
extent at this time. Temperatures will remain near to slightly
above seasonal averages through the middle of next week before
more significant warming occurs as the ridge builds late next week
into next weekend. Hoenisch

&&

.AVIATION...
Updated 0525Z.
A moist westerly flow aloft will generally obscure mountain tops in
clouds/snow across western and southwest Montana through at least
the next 24 hours. A disturbance moving through the flow may also
bring a few snow showers with possible MVFR conditions to the
valleys of southwest Montana (including KHLN KBZN) through 12Z.
Otherwise, breezy southwest downsloping surface winds with mid/high
level cloudiness will keep conditions VFR over the plains of north
central/central Montana. Winds will generally increase across the
area after 18Z Friday as another disturbance approaches the area.
Gusts could exceed 50 kt at times over ridge tops and along the
Rocky Mountain Front. This disturbance will also bring an increasing
chance of showers/MVFR conditions to the southwest Montana valleys
again, mainly after 21Z.  Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  28  39  21 /  10  10  20  20
CTB  42  29  40  19 /  10  10  30  20
HLN  40  28  36  21 /  10  50  40  30
BZN  35  24  34  16 /  20  60  60  30
WEY  27  18  28   8 /  40  80  80  50
DLN  36  23  33  15 /  10  60  60  30
HVR  38  28  37  20 /  10  20  20  30
LWT  36  23  33  19 /  10  40  30  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING from Noon today to Noon MST Saturday Eastern
Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

WINTER WEATHER ADVISORY from 5 PM this afternoon to 5 PM MST
Saturday FOR ELEVATIONS ABOVE 5000 FEET FOR Northern Rocky
Mountain Front...Southern Rocky Mountain Front.

HIGH WIND WATCH from this afternoon through Saturday morning
Cascade...Judith Basin...Meagher.

WINTER WEATHER ADVISORY from 5 PM this afternoon to 5 PM MST
Saturday Beaverhead...Gallatin...Madison.

&&

SHORT TERM...BLANK
LONG TERM...HOENISCH
AVIATION...HOENISCH

weather.gov/greatfalls
Hazardous weather outlook, Feb 21, 3:40 PM MST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 PM MST THU FEB 21 2013

MTZ009-010-012-044-048-050-054-221245-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-MEAGHER-
340 PM MST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING.

ACCUMULATING SNOW IN THE MOUNTAINS IS POSSIBLE FRIDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-015-055-221245-
BEAVERHEAD-MADISON-GALLATIN-
340 PM MST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ014-052-053-221245-
CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-BROADWATER-
340 PM MST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACCUMULATING SNOW IS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ011-013-045>047-049-051-221245-
HILL-CHOUTEAU-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS-
340 PM MST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Warnings in Montana, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.